Intertwining differential operators and reducibility of generalized Verma modules.
Mathematische Annalen, Tome 297 (1993) no. 3, pp. 309-324
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{MAN_1993__297_3_165134,
author = {Jing-song Huang},
title = {Intertwining differential operators and reducibility of generalized {Verma} modules.},
journal = {Mathematische Annalen},
pages = {309--324},
year = {1993},
volume = {297},
number = {3},
zbl = {0788.22020},
url = {http://geodesic.mathdoc.fr/item/MAN_1993__297_3_165134/}
}
Jing-song Huang. Intertwining differential operators and reducibility of generalized Verma modules.. Mathematische Annalen, Tome 297 (1993) no. 3, pp. 309-324. http://geodesic.mathdoc.fr/item/MAN_1993__297_3_165134/